English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 54924/89265 (62%)
造访人次 : 10601202      在线人数 : 41
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/97745

    题名: An Anonymous Distributed Routing Protocol in Mobile Ad-hoc Networks
    作者: Hwang, Ren-Junn;Hsiao, Yu-Kai
    贡献者: 淡江大學資訊工程學系
    日期: 2013-11
    上传时间: 2014-04-20 07:05:42 (UTC+8)
    出版者: New York: Springer New York LLC
    摘要: This paper proposes an efficient anonymous routing protocol for mobile ad hoc networks (MANETs). This protocol considers symmetric and asymmetric links during the wireless communication of MANETs. A MANET is one type of self-organized wireless network that can be formed by several wireless devices such as laptops, tablet PCs, and smartphones. Different wireless transmission ranges of different mobile devices lead to a special communication condition called an asymmetric link. Most research on this topic focuses on providing security and anonymity for the symmetric link without considering the asymmetric link. This paper proposes a novel distributed routing protocol beyond the symmetric and asymmetric links. This protocol guarantees the security, anonymity, and high reliability of an established route by avoiding unreliable intermediate nodes. The routes generated by the proposed protocol are shorter than previous research. The proposed protocol enhances MANET performance in assuring security and anonymity.
    關聯: The Journal of Supercomputing 66(2), pp.888-906
    DOI: 10.1007/s11227-013-0920-0
    显示于类别:[資訊工程學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈